# SDR SWAA2012052904413

- Difficulty date: May 13, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 43,762 hours, 25,368 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM CORRODED AT BS 268.25, BETWEEN LBL 10 TO RBL 12.  REMOVED AND REPLACED BEAM IAW SRM & EA.
